# SDR AALA20000233

- Difficulty date: February 6, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 39567851
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1038 - AFTER TAKEOFF, LOUD VIBRATION FROM NOSE DOOR AREA.  RECYCLED GEAR, NO HELP.  RETURNED AND LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED NOSE GEAR DOOR LINK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
